MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in mid left anterior descending artery.After a non-bsc guide catheter was placed, a 3.25mm x 12mm nc emerge balloon catheter was advanced for dilatation.However, upon pulling the balloon out, the shaft broke in half.The procedure was completed with 3.25x15mm non-bsc device.No patient complications were reported and the patient's status was fine.

Brand Name
NC EMERGE
Common Device Name
CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9532482
Report Number2134265-2019-16199
Device Sequence Number16804727
Product Code LOX
UDI-Device Identifier08714729846406
UDI-Public08714729846406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2021
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0024395690
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR